MAUDE Adverse Event Report: ROCHE DIAGNOSTICS IRON2; PHOTOMETRIC METHOD, IRON (NON-HEME)

ROCHE DIAGNOSTICS IRON2; PHOTOMETRIC METHOD, IRON (NON-HEME)
Catalog Number 03183696122
Medical Device Problem Codes Low Test Results (2458); Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of qc issues and questionable iron gen.2 results from the cobas integra 400 plus analyzer.One example was an initial result of 7 ug/dl and a repeat result of 53 ug/dl.The questionable results were not reported outside of the laboratory.
 
Additional Manufacturer Narrative
The customer reported they typically have to calibrate several times before the calibration passes and keep the cfas calibrator material in the refrigerator for 7 days before making a new bottle.The current cfas being used by the customer was reconstituted on (b)(6) 2023.Per product labeling, the stated stability of the cfas calibrator material is only 2 days at 2-8c.The customer installed a new pack of the reagent, reconstituted fresh cfas material, and calibrated the new reagent pack.The customer confirmed the issue was resolved.The investigation determined the issue was due to a use error and was resolved by customer education regarding product handling.

Brand Name
IRON2
Common Device Name
PHOTOMETRIC METHOD, IRON (NON-HEME)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17776812
Report Number1823260-2023-03025
Device Sequence Number15298587
Product Code JIY
UDI-Device Identifier04015630918904
UDI-Public04015630918904
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Catalogue Number03183696122
Device Lot Number64195701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/28/2023
Supplement Date Received by Manufacturer11/15/2023
Initial Report FDA Received Date09/19/2023
Supplement Report FDA Received Date11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR
Patient SexFemale